# SDR DALA1117689221

- Difficulty date: November 17, 2010
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N921DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53583
- Aircraft time: 30,317 hours, 21,676 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5936034501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HMV2 LT LONGERON 20L CRACKED STA 1060.  REPAIR PER SRM 51-10-03 AND DRAWING SG09530021.
